# SDR CALA2013121893778

- Difficulty date: December 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 69,613 hours, 25,553 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON IN THE OFF POSITION.  CREW REPORTS WHEN EMERGENCY LIGHTS SWITCH IS TURNED OFF, EMERGENCY LIGHTS ILLUMINATE.  FOUND AFT ATTENDANT PANEL SWITCH GUARD FOR EMERGENCY LIGHT BLOCKING SWITCH FROM PUSHING COMPLETELY OUT. ADJUSTED AFT ATTENDANT SWITCH GUARD IAW AMM, OPERATIONS CHECKED GOOD.
